Bipolar fuzzy integrals

Salvatore Greco, Fabio Rindone

Research output: Contribution to journalArticlepeer-review

89 Downloads (Pure)

Abstract

In decision analysis, and especially in multiple-criteria decision analysis, several non-additive integrals have been introduced in the last 60 years. These include the Choquet integral, the Shilkret integral and the Sugeno integral, among others. Recently, a bipolar Choquet integral was proposed for cases in which the underlying scale is bipolar. In this paper we propose a bipolar Shilkret integral and a bipolar Sugeno integral. Moreover, we provide an axiomatic characterization of all three bipolar fuzzy integrals.
Original languageEnglish
Pages (from-to)21-33
JournalFuzzy Sets and Systems
Volume220
Early online date20 Dec 2012
DOIs
Publication statusPublished - 1 Jun 2013

Keywords

  • Non-additive measures
  • Multiple criteria evaluation
  • Bi-capacity
  • Bipolar fuzzy integrals

Fingerprint

Dive into the research topics of 'Bipolar fuzzy integrals'. Together they form a unique fingerprint.

Cite this